# SDR SWIA201334732

- Difficulty date: September 19, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 18,815 hours, 11,422 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED INTERMITTENT NR 2 HYD LOW PRESS, "INBD SPOILERON" & "INBD FLIGHT SPOILERS" CAUTION MESSAGES.  RESERVOIR QUANITY INDICATED 5%, RAN QRH FOR "HYD 2 LOW PRESS" CAUTION & LANDED UNEVENTFULLY.  FLT#4625 RAN NR 2 ENGINE AT 85 1/2 % FOR 10 MINUTES.  NO LEAKS NOTED, PERFORMED SSCU'S IAW MM-20-61-01.  REACTIVATED NR 2 EDP & INSTALLED NEW NR 2 EDP IAW AMM.  PN 66190-05, SN ON, SN OFF K0176.
